# SDR SIMA20150308004

- Difficulty date: March 8, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 31,470 hours, 28,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 16118
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT & RT AFT EXTERIOR EMER LIGHTS ARE INOPERATIVE.  R & R THE NR 4 EPSU BATTERY & CHARGER ASSEMBLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY PN 2013-1ASMI SN 68864.
